# SDR HALA2008122600908

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 11,899 hours, 29,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN, LEFT SLAT DROOPING.  FOUND LEFT WING NR 3 SLAT OUTBOARD SLAT TRACK DOOR DAMAGED, OK TO CONTINUE PER CDL.  REMOVED DOOR.
